On algebraic solutions of algebraic Pfaff equations

Tom 114 / 1995

Henryk Żołądek Studia Mathematica 114 (1995), 117-126 DOI: 10.4064/sm-114-2-117-126

Streszczenie

We give a new proof of Jouanolou's theorem about non-existence of algebraic solutions to the system $ẋ=z^{s}, ẏ=x^{s}, ż=y^{s}$. We also present some generalizations of the results of Darboux and Jouanolou about algebraic Pfaff forms with algebraic solutions.

Autorzy

  • Henryk Żołądek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek